# SDR DALA12002703130

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN FR 68 TO FR 66 LT Y1292 UPPER FLANGE HAS CORROSION.  BLENDED DAMAGED AREA IAW SRM 51-74-00.  ORIG MAT THICKNESS. 087 INCH L 1.0  INCH W .378 INCH D .053  INCH REMAINING MAT .034 INCH.  FOUND TO BE OUT OF LIMITS IAW TRM 51-41-15.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11.   LOCATE AND DRILLED FASTENER HOLES IN NEW SUPPORT IAW SRM 51-44-11.  TREATED AND PRIMED FASTENER HOLES IAW SRM 51-21-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12.
